Wtf is going on with the front? Wispy and thinning it seems

BurningCoals

Senior Member
My Regimen
Reaction score
1,051
It's so wispy and frizzy now. Under a light is a nightmare, looks so thin..especially from a side profile view. Am I diffuse?
I've noticed that on people with thinning, the hair looks more flat and thin in the profile view, and thicker and fuller in a front view.
 

DoctorHouse

Senior Member
Reaction score
5,692
It's so wispy and frizzy now. Under a light is a nightmare, looks so thin..especially from a side profile view. Am I diffuse?
You are right it "seems" but it's not. You are not diffuse. If we all had hair like yours this forum would just be a BDD forum.
 

20YearsOnFin

Senior Member
My Regimen
Reaction score
992
l053w.jpg
 

Will Be an Egg in 5 years

Experienced Member
My Regimen
Reaction score
442
Yep, it does look whispier and thinner in the frontal area. If it also FEELS whispier so you're right. Mine started like that, and we have almost the same hair type.

Of course people will tell you you have BDD unless you're a NW4-7 or have obvious temple recession. But yes this looks like very early stage baldness.
 

Mr. Slap Head

Senior Member
My Regimen
Reaction score
1,665
Like yeah he might have some temple recession but you can clearly see that there are still some NW0 hairs hanging around. So I wouldn't necessarily freak out about it. A lot of people have irregular hairlines that do not go straight across. Notched temples make things look worse than they are. You can tell he is still in really good shape because his temporal hairline (the side) is completely in tact. Guys who go bald will usually round out and lose a lot in the temporal hairline first.
 

Mr. Slap Head

Senior Member
My Regimen
Reaction score
1,665
I also notice that OP has finasteride/min in his regimen already. I wouldn't really advise he make drastic changes. Maybe he could dermaroll the temples and try some other small things. Maybe a drop or two of OM. But I certainly wouldn't say "just jump on dutasteride bro" at this point.
 

thefinalcountdown

New Member
My Regimen
Reaction score
1
I also notice that OP has finasteride/min in his regimen already. I wouldn't really advise he make drastic changes. Maybe he could dermaroll the temples and try some other small things. Maybe a drop or two of OM. But I certainly wouldn't say "just jump on dutasteride bro" at this point.
Thanks man. What's OM?
 

Mr. Slap Head

Senior Member
My Regimen
Reaction score
1,665
Does it work better for widespread coverage? I hate topical minoxidil, and I use much more than recommended simply b/c I can't reach all affected areas of head (crown, vertex and temples).

..but the side effects seem scary even for low doses OM
I’d try a couple drops and see how that goes.
 
Top